# SDR SWIA201229226

- Difficulty date: January 8, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 23,528 hours, 16,047 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 280 FLOORBEAM IS CORRODED.  REPAIRED PER REO.
